# SDR CALA0800418

- Difficulty date: May 7, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 36,042 hours, 19,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 654988946
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT AT STATION 354 TO 367, S27L SPLICE CORRODED.  FABRICATED AND INSTALLED REPAIR PER ECRA 5330-03803.
